Open Access
July, 2000 Elliptic Sectors in Surface Theory and the Carathéodory–Loewner Conjectures
Laurenţiu Lazarovici
J. Differential Geom. 55(3): 453-473 (July, 2000). DOI: 10.4310/jdg/1090341261


We identify a distinguished hyperbolic partial differential equation of importance in the study of principal foliations. We apply Riemann's method to obtain an obstruction to the occurrence of elliptic sectors in principal foliations on surfaces and as a consequence we obtain the first global result on the Carathéodory conjecture.


Download Citation

Laurenţiu Lazarovici. "Elliptic Sectors in Surface Theory and the Carathéodory–Loewner Conjectures." J. Differential Geom. 55 (3) 453 - 473, July, 2000.


Published: July, 2000
First available in Project Euclid: 20 July 2004

zbMATH: 1068.53007
MathSciNet: MR1863731
Digital Object Identifier: 10.4310/jdg/1090341261

Rights: Copyright © 2000 Lehigh University

Vol.55 • No. 3 • July, 2000
Back to Top